# SDR 9JLA201204162233

- Difficulty date: April 16, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 5,007 hours, 3,501 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 95426531
- Part serial: JAN963028
- Condition: Defective
- Location: Nr 2 Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING TAXI SPEEDS THE WHEEL BRAKES WILL INTERMITTENTLY NOT APPLY WHEN SELECTED.   FOUND THE NR 2 WHEEL ANTI-SKID TRANSDUCER TO HAVE AN ABOVE NORMAL INTERNAL RESISTANCE.  AN OVERHAULED TRANSDUCER WAS INSTALLED.  FUNCTIONAL CHECKED SATISFACTORY.
